アルゴリズムの非確率化と制限付き独立性 (共著)

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)277-288
Number of pages12
Journal電子情報通信学会論文誌D-Ⅰ
VolumeJ78-D-Ⅰ
Issue number3
Publication statusPublished - 1995

Cite this

アルゴリズムの非確率化と制限付き独立性 (共著). / Jinbo, Shuuji.

In: 電子情報通信学会論文誌D-Ⅰ, Vol. J78-D-Ⅰ, No. 3, 1995, p. 277-288.

Research output: Contribution to journalArticle

@article{2d41a461467349b08453c5bfff74f1af,
title = "アルゴリズムの非確率化と制限付き独立性 (共著)",
author = "Shuuji Jinbo",
year = "1995",
language = "Japanese",
volume = "J78-D-Ⅰ",
pages = "277--288",
journal = "電子情報通信学会論文誌D-Ⅰ",
number = "3",

}

TY - JOUR

T1 - アルゴリズムの非確率化と制限付き独立性 (共著)

AU - Jinbo, Shuuji

PY - 1995

Y1 - 1995

M3 - Article

VL - J78-D-Ⅰ

SP - 277

EP - 288

JO - 電子情報通信学会論文誌D-Ⅰ

JF - 電子情報通信学会論文誌D-Ⅰ

IS - 3

ER -